# SDR AALA202209167737

- Difficulty date: September 14, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N848NN
- Make and model: Boeing 737
- Aircraft serial: 31103
- Aircraft time: 36,417 hours, 14,945 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 451014UF01
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT GALLEY COFFEE MAKERS HAD BURNING SMELL. DIRECTED COFFEE MAKERS TO BE TURNED OFF. SMELL DISAPPEARED. ACCOMPLISHED WORK CARD 08L00021001 AND REMOVED AND REPLACED BOTH AFT GALLEY COFFEE MAKERS (AALA202209154937) IN ACCORDANCE WITH AMM 25-32-00.
